# SDR 57827

- Difficulty date: January 11, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N244YV
- Make and model: Beech 1900D
- Aircraft serial: UE244
- Aircraft time: 15,839 hours, 23,136 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Part serial: UE244
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT CREW BEGAN STARTING LT ENGINE, AFTER GETTING IT STARTED PROPS WOULDN'T COME OUT.  ALSO THE AUTOFEATHER WOULDN'T TEST.  CREW RETURNED TO THE GATE WITH NO FURTHER INCIDENT.  RAN BOTH ENGINES, ALL SYS OPS CK NORMAL.
